Skip to main content

Stochastic Processes on Random Surfaces

Publications

The geodesics in Liouville quantum gravity are not Schramm–Loewner evolutions

Author(s): Jason Miller, Wei Qian
Published in: Probability Theory and Related Fields, Issue 177/3-4, 2020, Page(s) 677-709, ISSN 0178-8051
DOI: 10.1007/s00440-019-00949-7

UNIQUENESS OF THE WELDING PROBLEM FOR SLE AND LIOUVILLE QUANTUM GRAVITY

Author(s): Oliver McEnteggart, Jason Miller, Wei Qian
Published in: Journal of the Institute of Mathematics of Jussieu, 2019, Page(s) 1-27, ISSN 1474-7480
DOI: 10.1017/s1474748019000331

Non-simple conformal loop ensembles on Liouville quantum gravity and the law of CLE percolation interfaces

Author(s): Jason Miller, Scott Sheffield, Wendelin Werner
Published in: Probability Theory and Related Fields, 2021, ISSN 0178-8051
DOI: 10.1007/s00440-021-01070-4

Existence and uniqueness of the Liouville quantum gravity metric for $$\gamma \in (0,2)$$

Author(s): Ewain Gwynne, Jason Miller
Published in: Inventiones mathematicae, Issue 223/1, 2021, Page(s) 213-333, ISSN 0020-9910
DOI: 10.1007/s00222-020-00991-6

Local metrics of the Gaussian free field

Author(s): Ewain Gwynne, Jason Miller
Published in: Annales de l'Institut Fourier, Issue 70/5, 2020, Page(s) 2049-2075, ISSN 1777-5310
DOI: 10.5802/aif.3398

Confluence of geodesics in Liouville quantum gravity for $\gamma \in (0,2)$

Author(s): Ewain Gwynne, Jason Miller
Published in: Annals of Probability, Issue 48/4, 2020, Page(s) 1861-1901, ISSN 0091-1798
DOI: 10.1214/19-aop1409

Conformal covariance of the Liouville quantum gravity metric for γ∈(0,2)

Author(s): Ewain Gwynne, Jason Miller
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Issue 57/2, 2021, ISSN 0246-0203
DOI: 10.1214/20-aihp1105